# SDR SWIA2021091360929

- Difficulty date: July 19, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BULKHEAD WEB AT FS 280.0 CORRODED ON AFT SIDE AT FLOOR LEVEL COMMON TO CROSSBEAM    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED RH BULKHEAD LOWER WEB FROM FS280 REF. CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-13-001-001-A01, AND CRJ-900 SRM, 53-11-10-201-004-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR FURTHER DETAILS.
